AgEcon Search

AgEcon Search >
       Journal of Agricultural and Resource Economics >
          Volume 18, Number 02, December 1993 >

Please use this identifier to cite or link to this item: http://purl.umn.edu/30956

Title: ON THE ESTIMATION OF SEPARABLE DEMAND MODELS
Authors: Edgerton, David L.
Issue Date: 1993-12
Abstract: Alternative stochastic specification of conditional demand models are considered. The results of LaFrance concerning the inconsistency of least squares are supported, but the class of models that allow standard instrumental variable estimation is broadened considerably.
URI: http://purl.umn.edu/30956
Institution/Association: Journal of Agricultural and Resource Economics>Volume 18, Number 02, December 1993
Total Pages: 6
Language: English
From Page: 141
To Page: 146
Collections:Volume 18, Number 02, December 1993

Files in This Item:

File SizeFormat
18020141.pdf361KbPDFView/Open
Recommend this item

All items in AgEcon Search are protected by copyright.

 

 

Brought to you by the University of Minnesota Department of Applied Economics and the University of Minnesota Libraries with cooperation from the Agricultural and Applied Economics Association.

All papers are in Acrobat (.pdf) format. Get Adobe Reader

Contact Us

Powered by: